HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 3


:
SearchDetail


1 

1 Approximation by convolution operators in Banach spaces / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus29-Feb-1992 Ryukyu mathematical journal Vol.4 p.47-70 紀要論文
2 A REALIZATION OF IRREDUCIBLE HIGHEST WEIGHT MODULES OF A CERTAIN LIE ALGEBRA / Suga, Shuichi -- Department of Mathematics, College of Science, University of the Ryukyus29-Feb-1992 Ryukyu mathematical journal Vol.4 p.71-76 紀要論文
3 A note on monomorphisms of irrational rotation C*-algebras into their matrix algebras / Kodaka, Kazunori -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus1991 Ryukyu mathematical journal Vol.4 p.25-33 紀要論文

1